# SDR 08FDEA01465

- Difficulty date: April 21, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE SHEAR PLATE IS CRACKED AT FR 79, STRINGER 16R - STRINGER 17R.  REMOVED AND REPLACED THE SHEAR WEB IAW A300-600 SRM 51-40-21; PARAGRAPH 7.
